Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567308
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Saharon Shelah
Title: Classification theory and the number of non-isomorphic models
Additional book information: Studies in Logic and the Foundations of Mathematics, Volume 92, North-Holland Publishing Company, Amsterdam-New York, 1978, xvi + 544 pp., $62.25.

References [Enhancements On Off] (What's this?)

  • J. T. Baldwin and A. H. Lachlan, On strongly minimal sets, J. Symbolic Logic 36 (1971), 79–96. MR 286642, DOI 10.2307/2271517
  • 2.
    A. H. Lachlan, On the number of countable models of a superstable theory, Internat. Congr. for Logic, Meth. and Philos, of Sci., Bucharest, 1970.
  • J. Łoś, On the categoricity in power of elementary deductive systems and some related problems, Colloq. Math. 3 (1954), 58–62. MR 61561, DOI 10.4064/cm-3-1-58-62
  • Michael Morley, Categoricity in power, Trans. Amer. Math. Soc. 114 (1965), 514–538. MR 175782, DOI 10.1090/S0002-9947-1965-0175782-0
  • Michael Morley, Countable models of $\aleph _{1}$-categorical theories, Israel J. Math. 5 (1967), 65–72. MR 219405, DOI 10.1007/BF02771623
  • 6.
    C. Ryll-Nardjewski, On theories categorical in power א0, Bull. Acad. Polon. Sci. Cl. III 7 (1959), 545-548.
  • R. L. Vaught, Denumerable models of complete theories, Infinitistic Methods (Proc. Sympos. Foundations of Math., Warsaw, 1959), Pergamon, Oxford; Państwowe Wydawnictwo Naukowe, Warsaw, 1961, pp. 303–321. MR 0186552

  • Review Information:

    Reviewer: John T. Baldwin
    Journal: Bull. Amer. Math. Soc. 4 (1981), 222-229